EconPapers    
Economics at your fingertips  
 

An Algorithm for Solving Arbitrary Linear Rational Expectations Model

Pawel Kowal ()

GE, Growth, Math methods from University Library of Munich, Germany

Abstract: We consider solutions to general linear dynamic systems, possibly singular and non square with general stability conditions. Besides constructing a general algorytm for finding solutions we provide necessary and sufficient conditions for existence of a solution.

Keywords: Computational Methods; Schur Decomposition; GUPTRI Decomposition; Sunspots. (search for similar items in EconPapers)
JEL-codes: C61 C63 E17 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-cmp
Date: 2005-01-17, Revised 2005-06-12
Note: Type of Document - pdf; pages: 17. pdf
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/ge/papers/0501/0501001.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpge:0501001

Access Statistics for this paper

More papers in GE, Growth, Math methods from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ().

 
Page updated 2018-07-20
Handle: RePEc:wpa:wuwpge:0501001